On oscillatory solution of the differential equations of the n -th order

Miroslav Bartušek

Archivum Mathematicum (1986)

  • Volume: 022, Issue: 3, page 145-156
  • ISSN: 0044-8753

How to cite

top

Bartušek, Miroslav. "On oscillatory solution of the differential equations of the $n$-th order." Archivum Mathematicum 022.3 (1986): 145-156. <http://eudml.org/doc/18190>.

@article{Bartušek1986,
author = {Bartušek, Miroslav},
journal = {Archivum Mathematicum},
keywords = {oscillatory solutions},
language = {eng},
number = {3},
pages = {145-156},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {On oscillatory solution of the differential equations of the $n$-th order},
url = {http://eudml.org/doc/18190},
volume = {022},
year = {1986},
}

TY - JOUR
AU - Bartušek, Miroslav
TI - On oscillatory solution of the differential equations of the $n$-th order
JO - Archivum Mathematicum
PY - 1986
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 022
IS - 3
SP - 145
EP - 156
LA - eng
KW - oscillatory solutions
UR - http://eudml.org/doc/18190
ER -

References

top
  1. M. Bartušek, The asymptotic behaviour of solutions of the differential equation of the third order, Arch. Math. (Brno) 20, 3, 1984, 101-112. (1984) Zbl0568.34022MR0784861
  2. M. Bartušek, The asymptotic behaviour of oscillatory solutions of the equation of the fourth order, Arch. Math. (Brno) 21, 2, 1985, 93-104. (1985) Zbl0579.34040MR0817551
  3. E. F. Beckenbach R. Bellman, Inequalities, Springeг-Veгlag, Berlin, 1961. (1961) Zbl0097.26502MR0158038
  4. Г. Г. Xapди Д. E. Диттльвyд Г. Пoлиa, Hepaвeнcmвa, Изд. инocт. литepaтypы, Mocквa, 1948. (1948) 
  5. И. T. Kигиpaдзe, Heкomоpыe cuнгyляpныe кpaeвыe зaдaчu для oбыкнoвeнныx дuффepeнцuaлныx ypaвueнuй, Из. Tбилиcc. yнив., Tбилиcи 1975. (1975) 
  6. I. T. Kiguradze, On vanishing at infinity of solutions of ordinary differential equations, Czech. Math. J. 33 (108), 1983, 613-646. (1983) Zbl0567.34038MR0721090
  7. M. Švec, Sur le component asymptotic des intégrales de l’equation differentielle Y ( 4 ) + Q ( x ) Y = 0 , Czech. Math. J. 8 (83), 1958, 230-245. (1958) Zbl0083.07803MR0101355

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.